# SDR SWAA2025042828285

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8941Q
- Make and model: Boeing 737-8
- Aircraft serial: 68627
- Aircraft time: 417 hours, 219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR GIRT BAR FOUND DISLODGED AT GATE PRIOR TO DEPLANING.   REPOSITIONED GIRT BAR AND FOUND TO BE PROPERLY INSTALLED IAW AMM 25-66-01. NO REPACKING OF SLIDE REQUIRED. OK FOR CONTINUED SERVICE.
